Search
Search In The Title of Article(s)


free counters
Free counters
Call for Papers
We would like to invite you to submit manuscripts of your original works, for publication in Mathematical Sciences & Applications E-Notes (MSAEN).

Aims and Scope
Mathematical Sciences and Applications E-Notes (MSAEN) is a fully-refereed electronic journal. Journal is devoted to the high quality publication of current research developments in the fields of mathematics.

The journal is published twice a year.

It is our pleasure to inform you that we have launched the second issue of Mathematical Sciences and Applications E-Notes (MSAEN) Vol. 6 No. 2 (2018).

MSAEN is indexed in:

Mathematical Reviews
MathSciNet
Zentralblatt MATH Database






Please, it is recommendable to use the following abbreviation Math.Sci. Appl. E-Notes when you cite "Mathematical Sciences and Applications E-Notes". Thank You.



  •     E-mail address: msaenotes@gmail.com
  •  
      Articles In New Issue
    H_A^(τ_1,τ_2,τ_3 ) Srivastava Hypergeometric Function
    Author(s) : Recep Şahin, Oğuz Yağcı
    Volume 6  No. 2 (2018)
     View PDF Article (280 KB)
    Some Fixed Point Results on Complex Valued S_b-Metric Spaces
    Author(s) : Nihal Taş, Nihal Yılmaz Özgür, Nabil Mlaiki
    Volume 6  No. 2 (2018)
     View PDF Article (296 KB)
    Some Approximation Properties of Series with Nonlinear Fourier Basis
    Author(s) : Hatice Aslan, Ali Güven
    Volume 6  No. 2 (2018)
     View PDF Article (247 KB)
    Tychonoff Objects in the Topological Category of Cauchy Spaces
    Author(s) : Muammer Kula, Sümeyye Kula
    Volume 6  No. 2 (2018)
     View PDF Article (295 KB)
    On Ordered Hyperspace Topologies in the Setting of Cech Closure Ordered Spaces
    Author(s) : İrem Eroğlu, Sevda  Sağıroğlu, Erdal Güner
    Volume 6  No. 2 (2018)
     View PDF Article (251 KB)
    Note on Bicomplex Matrices
    Author(s) : Canan Ölçek, Semra  Kaya Nurkan
    Volume 6  No. 2 (2018)
     View PDF Article (235 KB)
    Three Dimensional Quasi-Para-Sasakian Manifolds Satisfying Certain Curvature Conditions
    Author(s) : İrem Küpeli Erken
    Volume 6  No. 2 (2018)
     View PDF Article (265 KB)
    Two-Point Iterative Methods for Solving Quadratic Equations and its Applications
    Author(s) : Kalyanasundaram Madhu
    Volume 6  No. 2 (2018)
     View PDF Article (338 KB)